Illinois Journal of Mathematics

Torsion free cancellation over orders

Richard G. Swan

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 329-360.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988991

Digital Object Identifier
doi:10.1215/ijm/1255988991

Mathematical Reviews number (MathSciNet)
MR947032

Zentralblatt MATH identifier
0666.16002

Subjects
Primary: 16A18
Secondary: 20C05: Group rings of finite groups and their modules [See also 16S34] 20C10: Integral representations of finite groups

Citation

Swan, Richard G. Torsion free cancellation over orders. Illinois J. Math. 32 (1988), no. 3, 329--360. doi:10.1215/ijm/1255988991. https://projecteuclid.org/euclid.ijm/1255988991


Export citation